# SDR IPXA2018040328139

- Difficulty date: April 2, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 58,646 hours, 15,316 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: 2215381501
- Part serial: 0043
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT FAN COWL DENTED OUT OF LIMITS.  R & R THE FAN COWL IAW MM 71-12-01-000 & 400.
